# SDR GUU2005F00020

- Difficulty date: May 30, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Engine: Pwa PT6*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S SIDE LT BRAKE PEDAL WOULD NOT BRAKE.  SERVICED BRAKE SYSTEM.  NO LEAK NOTED.  (K)
